# SDR DALA2024110510660

- Difficulty date: October 29, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, ***CORROSION*** AFT CARGO BAY INTERCOASTAL AT STA 847+5 STR 25R, WL 168. CORRECTIVE ACTION: REPLACED AFT CARGO BAY INTERCOSTAL AT STA 847 + 5 STR 25R WL 168 I.A.W B737-800 SRM 51-40-02-0G AND BOEING DWG 146A8321 REV. A. (LP 0644110)
